Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Rash on upper thigh, spreading towards hips, red bumps, burning sensation. Tried hydrocortizone cream. Cure?

I have a rash on the top part of my thigh that is extremly itchy and when I scratch even a little bit, it causes a burning sensation. I have not changed anything in habbits such as soaps, detergents, medications etc. hydrocortizone cream helps just a bit, but it seems to be spredding backwards towards my hips. The bumps are bright red and raised. Wondering what over the counter creams I could try.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear,
Thanks for the query.

You might be suffering from a fungal infection, Tinea cruris.
It starts in groin region.
Hydrocortisone as steroid .
initially it might help a bit but in fact it will worsen the condition.

you might need treatment with anti fungals.
Please meet a dermatologist and discuss regarding this.

wishing you good health.
Thank you
Answered: Sun, 17 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor